Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 24, Number 3

All articles in this issue are freely accessible.

On the existence of periodic solutions and normal mode vibrations of nonlinear systems
C. H. Cooke and R. A. Struble.
Quart. Appl. Math. 24 (1966), 177-193
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 201732
Series-parallel grounded two-ports
Aaron Fialkow.
Quart. Appl. Math. 24 (1966), 195-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99920
Bifurcation of periodic solutions in a nonlinear difference-differential equations of neutral type
Robert K. Brayton.
Quart. Appl. Math. 24 (1966), 215-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 204800
Some solutions of a nonlinear differential equation of high order
P. E. W. Grensted.
Quart. Appl. Math. 24 (1966), 225-238
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 203158
Phenomenological theory of multimode surface waves for plane structures
Samuel N. Karp and Jr. Karal.
Quart. Appl. Math. 24 (1966), 239-247
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99919
System identification and prediction—An algorithm using a Newtonian iteration procedure
Theodore R. Goodman.
Quart. Appl. Math. 24 (1966), 249-255
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99918
Thermodynamics and wave propagation
Bernard D. Coleman and Morton E. Gurtin.
Quart. Appl. Math. 24 (1966), 257-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 207265
Multi-mode surface wave diffraction by a right-angled wedge
R. C. Morgan, S. N. Karp and Jr. Karal.
Quart. Appl. Math. 24 (1966), 263-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99917
A displacement potential representation
J. M. Doyle.
Quart. Appl. Math. 24 (1966), 267-269
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99916
The identification of an incompletely partitioned network
Peter O'Neil and Paul Slepian.
Quart. Appl. Math. 24 (1966), 270-270
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99915

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website